Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

I have high SGOT and SGPT. Suggest me the remedy

6 months ago i was prescribed Pedinol ( very strong antifungal antibiotic) for a fungus that was a 7 on a scale of 1-10......i took a blood test recently ( 6 MONTHS after taking pedinol) the blood work revealed SGOT 130 SGPT 274 GGTP 116... can these high numbers be due to medicine? high can pedinol cause the numbers to go? Albumin is normal and ALK PHOSP is normal total Billium is normal and total protien is normal.....
Asked On : Sun, 6 Mar 2011
Answers:  2 Views:  994
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hi. You have not given the name of the component of the medicine..... Griseofulvin (antifungal) are hepatotixic i.e might cause a dearrangement in the liver function. However i am not sure if it could be after such a long time. You might be having some other cause of the raised SGPT/ SGOT. Their levels are raised usually in case of damage to the liver cells. Please visit a doctor to find out the cause.
Answered: Sun, 6 Mar 2011
I find this answer helpful
Ayurveda Specialist Dr. Ram Mani Bhandari's  Response
Dear Dale
welcome to healthcaremagic
There may be high SGPT an SGOT level high due to taht antibiotic. when did you carry out the test. After how manymonth of stopage of drugs the test carried out. usally these reading increased in condition
1.Viral hepatitis
2.Excessive alcohol intake/Alcoholic liver disease
3.Liver inflammation from medications such as overdose of Acetaminophen ( Tylenol) and certain herbs,
4.Auto-immune hepatitis - a condition where a person's immune system mistakes the liver for an invader and attacks it,
5.Fatty liver- fat build -up in liver cells, called steatohepatitis when the fatty liver is inflammed - NASH
6.Inherited liver diseases
7.Liver tumors
8.Heart failure
9.Inflammation in the liver or gallbladder

Consult your doctors about possible diagonosis
Answered: Sun, 6 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor